# SDR UPS02437679

- Difficulty date: January 29, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - KEEL BEAM ACCESS PANEL ANCHOR NUT SUPPORT FOUND CORROSION AT STA 1400 FROM LBL 8 TO RBL 8.  FX BS 1400 BEAM REPLACED PER SRM 51-10-01.
